| Model Number |
02.07.0410SF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 day after surgery the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 march 2023: lot 2215741: (b)(4) items manufactured and released on 29-sep-2022.Expiration date: 2027-08-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.